# SDR 2004UALA00284

- Difficulty date: March 25, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 32,047 hours, 3,936 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLASHING IN ALL ZONES.  COULD NOT DUPLICATE.  LIGHTS CHECKED GOOD.
